A degree for a class of acyclic-valued vector fields in Banach spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 1 (1974) no. 3-4, p. 301-310
@article{ASNSP_1974_4_1_3-4_301_0,
     author = {Furi, M. and Martelli, M.},
     title = {A degree for a class of acyclic-valued vector fields in Banach spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 1},
     number = {3-4},
     year = {1974},
     pages = {301-310},
     mrnumber = {380874},
     zbl = {0306.55009},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1974_4_1_3-4_301_0}
}
Furi, M.; Martelli, M. A degree for a class of acyclic-valued vector fields in Banach spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 1 (1974) no. 3-4, pp. 301-310. http://www.numdam.org/item/ASNSP_1974_4_1_3-4_301_0/

[1] E.G. Begle, The Vietoris Mapping Theorem for bicompact spaces, Ann. of Math., 51 (1950), pp. 534-543. | MR 35015 | Zbl 0036.38803

[2] C. Berge, Espaces Topologiques et Functions Multivoques, Dunod, Paris, 1959. | MR 105663 | Zbl 0088.14703

[3] G.D. Birkoff - O.D. Kellogg, Invariant points in function spaces, Trans. Am. Math. Soc., 23 (1922), pp. 96-115. | JFM 48.0472.02 | MR 1501192

[4] K. Borsuk, Theory of Retracts, PWN Warzawa (1967). | MR 216473 | Zbl 0153.52905

[5] S. Eilenberg - D. Montgomery, Fixed point theorems for multivalued transformations, Amer. Jour. of Math., 58 (1946), pp. 214-222. | MR 16676 | Zbl 0060.40203

[6] S. Eilenberg - N. Steenrod, Foundations of Algebraic Topology, Princeton Un. Press, Princeton, N. J., 1952. | MR 50886 | Zbl 0047.41402

[7] A. Granas, Sur la notion du degrée topologique pour une certaine classe de trans formations multivalents dans les espaces de Banach, Bull. Acad. Pol. Sci., 7, no. 4 (1959), pp. 191-194. | MR 108743 | Zbl 0087.32303

[8] A. Granas, The theory of compact vector fields and some of its applications to topology of functional spaces Rozprawy Matematyczne, XXX, Warszawa (1962). | Zbl 0111.11001

[9] A. Granas - J.W. Jaworowski, Some theorems on multivalued nappings of subsets of the Euclidean space, Bull. Acad. Pol. Sci., 7, no. 5 (1959), pp. 277-283. | MR 120627 | Zbl 0089.17902

[10] S.T. Hu, Theory of Retracts, Wayne, 1965. | MR 181977 | Zbl 0145.43003

[11] J.W. Jaworowski, On antipodal sets on the sphere and on continuous involutions, Fund. Math., 43 (1956), pp. 241-254. | MR 82663 | Zbl 0072.18501

[12] E. Rothe, Theorie der topologischen Ordnung und der Vectorfeldern in Banachschen Räumen, Comp. Math., 5 (1937), pp. 177-197. | JFM 63.0350.01 | Numdam | Zbl 0018.13304

[13] S.A. Williams, An index for set-valued maps in infinite dimensional spaces, Proc. Am. Math. Soc., 31, no. 2 (1972), pp. 557-563. | MR 287535 | Zbl 0234.55013